# SDR AU001220

- Difficulty date: October 17, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2810 · Fuel Storage
- Part: Bolt
- Part number: BACB30US12K56
- Condition: Broken
- Location: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR SPAR LOWER LT SPLICE PLATE / CENTER WING TANK BOLT BROKEN. THE BOLT SHANK WAS COMPLETELY SEVERED AND THE BOLT HEAD WAS PROTRUDING APPROXIMATELY 19.05MM (0.75IN) INTO THE CENTER WING TANK WITH SURROUNDING SEALANT DAMAGE EVIDENT. FOUND DURING INSPECTION IAW 747-028-0019.
